MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 90CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 90CM LENGTH; SCS LEAD
Model Number 3268
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient had fractured leads with high impedances.X-ray imaging was done to confirm the issue.Surgical intervention was undertaken on (b)(6) 2025 wherein both leads were explanted and replaced to address the issue.Therapy was restored post procedure.

Brand Name
LAMITRODE S-8 LEAD KIT, 90CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21877998
Report Number1627487-2025-01853
Device Sequence Number8769131
Product Code LGW
UDI-Device Identifier05414734402194
UDI-Public(01)05414734402194(10)3776062(17)140828
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2014
Device Model Number3268
Device Catalogue Number3268
Device Lot Number3776062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHOR (2); SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight82 KG